# SDR AALA2019052079005

- Difficulty date: May 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 9,395 hours, 1,181 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING ACCOMPLISHMENT JOB CARD 2808, IT WAS FOUND SMOKE DETECTOR AT LAVATORY 3F-1L TEST FAILED. MAINTENANCE CURRENTLY WORKING THIS EVENT.***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED LAVATORY SMOKE DETECTOR PER AMM 26-13-01.*** (CLOSED)
